Caffeinated Energy Drink Induced Ventricular Fibrillation: The Price for Overexcitement.
Аннотация
An otherwise healthy 32-year-old man had an in-hospital cardiac arrest with ventricular fibrillation after a few days of consuming 48 cans of alcohol-mixed energy drinks (EDs) (250-mL per can ). He had collapsed shortly after presenting to the emergency room with complaints of lack of sleep and palpitations. Normal cardiac rhythm was restored by biphasic direct current (D/C) shock. EDs generally contain mainly caffeine, taurine, and other ingredients. Especially in high doses, caffeine can cause palpitations and ventricular arrhythmias.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.